V. G. Romanov: On the occasion of his 70th birthday
Sibirskij žurnal industrialʹnoj matematiki, Tome 11 (2008) no. 4, pp. 3-4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{SJIM_2008_11_4_a0,
author = {M. M. Lavrent'ev and S. I. Kabanikhin},
title = {V.~G.~Romanov: {On} the occasion of his 70th birthday},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {3--4},
year = {2008},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2008_11_4_a0/}
}
M. M. Lavrent'ev; S. I. Kabanikhin. V. G. Romanov: On the occasion of his 70th birthday. Sibirskij žurnal industrialʹnoj matematiki, Tome 11 (2008) no. 4, pp. 3-4. http://geodesic.mathdoc.fr/item/SJIM_2008_11_4_a0/